# SDR AALA201712199018

- Difficulty date: December 10, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53135254200
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L1 DOOR SILL LOCATED AT THE GIRT BAR FITTING AROUND THE AFT FOUR LOCK FASTENERS. REPAIRED THE DOOR SILL IAW SRM 53-11-14-283-005, FIG 101108.
